# SDR COEA2022032403960

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 0075
- Aircraft time: 15,284 hours, 21,866 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 8657, SEA-CLM: RUNAWAY ELEVATOR TRIM ON APPROACH. ELEVATOR TRIM CIRCUIT BREAKER PULLED. LANDED WITHOUT INCIDENT.   MAINTENANCE OPS CHECKED AUTOPILOT IN ALL MODES MULTIPLE TIMES AND VERIFIED PROPER OPERATION OF TRIM WHEN MOVING FLAPS. NO DEFECTS NOTED. COULD NOT DUPLICATE PROBLEM. OPS CHECKS GOOD.
